On the intersection product of analytic cycles

Volume 73 / 2000

Sławomir Rams Annales Polonici Mathematici 73 (2000), 135-146 DOI: 10.4064/ap-73-2-135-146

Abstract

We prove that the generalized index of intersection of an analytic set with a closed submanifold (Thm. 4.3) and the intersection product of analytic cycles (Thm. 5.4), which are defined in [T₂], are intrinsic. We define the intersection product of analytic cycles on a reduced analytic space (Def. 5.8) and prove a relation of its degree and the exponent of proper separation (Thm. 6.3).

Authors

  • Sławomir Rams

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image